For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1407-1424                                                                DOI:10.11948/2156-907X.20180260
A general study on random integro-differential equations of arbitrary order
K. Kanagarajan,Elsayed M. Elsayed,S. Harikrishnan
Keywords:Random differential equations, fractional derivative, stability.
Abstract:
      Here the broad study is depending on random integro-differential equations (RIDE) of arbitrary order. The fractional order is in terms of $\psi$-Hilfer fractional operator. This work reveals the dynamical behaviour such as existence, uniqueness and stability solutions for RIDE involving fractional order. Thus initial value problem (IVP), boundary value problem (BVP), impulsive effect and nonlocal conditions are taken in account to prove the results.
PDF      Download reader